MathSciNet Relay Station
MathSciNet bibliographic data
MR65617 (16,456a) 27.2X
Kövari, T.; Sós, V. T.; Turán, P. On a problem of K. Zarankiewicz. Colloquium Math. 3, (1954). 50–57.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement